# SDR TRAX200800615

- Difficulty date: May 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD WORN.  REPLACED EXIT PLACARD PER AMM 11-30-02.
